# SDR P5CA9600677

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ROLLER TRAY BS 1820 LBL 33.  REPLACED ROLLER TRAY PER BOEING SRM 51-10-01.
